# SDR UIEA200400150

- Difficulty date: August 24, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 6203650
- Condition: Worn
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MXP-BOM - WITH NR 1 PACK ONLY ON OPERATION AT FL280 AND 310, CABIN ALTITUDE WILL CONTINUE TO CLIMB AT 10 TO 20 FPM.  IN CRUISE WITH BOTH OUTFLOW VALVES FULL CLOSED AND DIFF PRESSURE DECREASING FROM 8.4 PSI WITH NO DROP IN DUCT PRESS, DUCT PRESSURE 42 PSI.  AFTER TURNING NR 2 PACK ON, CABIN ALT WILL RETURN TO NORMAL.  PERFORMED ENGINE BLEED DISTRIBUTION SYSTEM OPERATIONAL TEST IAW MM 36-11-00, FOUND AIR LEAK FROM NR 1 PACK AIR SUPPLY DUCT TO PACK CONTROL SHUTOFF VALVE.  REPLACED DUCT SEALS AND LEAK CHECKED OK. PERFORMED CABIN PRESSURE LEAKGATE TEST IAW 5-51-08 ALL WITHIN LIMITS.  (M)
